MAUDE Adverse Event Report: XENIOS AG XLUNG KIT (USA); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG XLUNG KIT (USA); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Model Number XLUNG KIT (USA)
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported that the p3 integrated sensor was not working on the xlung kit (usa) circuit.The sensor did not light up green on the console during priming and read no pressure during extracorporeal membrane oxygenation (ecmo) support.The ecmo specialist had no time to change anything as cannulation occurred within 7 minutes.The user added an external pressure sensor to p3 and the circuit was still in use on the patient.There was no patient serious injury.The complaint sample is anticipated for product evaluation once discontinued from patient support.
 
Additional Manufacturer Narrative
Additional information: b5, d9, h3.Plant investigation: the sample was not available for evaluation.No retention sample analysis was performed since the lot of the product was unknown.10 similar complaints have been reported in 24 months.As no further information was provided concerning the complaint sample, no findings were available and a cause of this event could not be established.
 
Event or Problem Description
A user facility reported that the p3 integrated sensor was not working on the xlung kit (usa) circuit.The sensor did not light up green on the console during priming and read no pressure during extracorporeal membrane oxygenation (ecmo) support.The ecmo specialist had no time to change anything as cannulation occurred within 7 minutes.The user added an external pressure sensor to p3 and the circuit was still in use on the patient.There was no patient serious injury.The complaint sample was discarded onsite and unavailable for product evaluation.

Brand Name
XLUNG KIT (USA)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24468750
Report Number3012172416-2026-00016
Device Sequence Number15848253
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXLUNG KIT (USA)
Device Catalogue NumberF32000004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOVALUNG CONSOLE (LINUX BOARD).; NOVALUNG CONSOLE (LINUX BOARD).
Patient SexUnknown